# SDR REXA2015021900236

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 23,746 hours, 21,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTING GEAR UP, WE GOT NOSE GEAR & GEAR DISAGREE WARNING RAN QRH & RETURNED & TROUBLE SHOT IAW FIM 32-60-09-01.  FOUND NLG OLEO CENTERED & EXTEND PROX SENSOR BRACKET BENT. REPLACED BRACKET, REINSTALLED PROX ENSOR & ADJUSTED CLEARANCE.  GEAR SWING * OPERATIONS CHECKED GOOD.  WORK DONE IAW M|AMM 32-61-05, 32-61-00, 32-30-00 & CMM 32-20-04.  PN APM 16215-105EXP.
